# SDR 29GA2023082900001

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 1038
- Aircraft time: 14,391 hours, 12,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT FL200 HEARD NOISE FROM AVIONICS RACK, 30 SECONDS LATER SMOKE AND STRONG ELECTRICAL SMELL IN COCKPIT. NOTHING NOTED IN CABIN.  OPENED AND INSPECTED ALL FWD AVIONICS COMPARTMENTS FOR EVIDENCE OF ELECTRICAL ARCING BURNT. SMELL AND OR C/B POPPING AND UNABLE TO FIND ANY. RUN AIRCRAFT AVIONIC SYSTEMS POWER, NO DEFECTS NOTED. ORIGINAL SUBMISSION DATE: 8/29/2023
